# SDR QXEA2021090900436

- Difficulty date: September 9, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 22,934 hours, 24,710 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843105
- Condition: Corroded
- Location: Bs 698-716 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 23 FROM FS X 698 TO FS X 716 BL 0 IS CORRODED BEYOND LIMITS. REPLACED SEAT RAIL 23 IAW SRM 51-42-05-02-01, 51-41-05-00-01.
